# SDR FDEA201906191365

- Difficulty date: June 19, 2019
- Submitted: July 1, 2019
- Operation: Air carrier
- Aircraft: N573FE
- Make and model: Doug MD-11F
- Aircraft serial: 48769
- Aircraft time: 67,177 hours, 15,041 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: ACA0061501
- Condition: Chafed
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK LEFT HAND FRAME AT STATION 535 LONGERON 19 LEFT FOUND EXISTING REPAIR OUTER ANGLE CHAFFED. MAIN DECK LEFT HAND FRAME STATION 535 LONGERON 19 LEFT AT EXISTING REPAIR OUTER ANGLE, CHAFFED MARK REMOVED AND FOUND TO EXCEED LIMIT AS PER SRM 53-00-00-2R FIGURE 205. CHAFFED EXISTING REPAIR OUTER ANGLE REMOVED AS PER SRM 51-31-01-0G, AND REPAIRED AS PER SRM 53-20-07-2R FIGURE 202 REPAIR 1. REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
